Welcome to ePrints@IISciisc-100
ePrints@IISc Libary JRDTMLePrints@JRDTML,IISc. | Home | About | Browse | Latest Additions | Advanced Search | Contact | Help |

The vibration of cantilever bridges.

Jagadish, KS and Pahwa, JL (1968) The vibration of cantilever bridges. In: Journal of Sound and Vibration, 7 (3). pp. 449-459.

[img] PDF
67.pdf - Published Version
Restricted to Registered users only

Download (653Kb) | Request a copy


The natural frequencies of symmetrical double cantilever bridges are studied. Determinantal frequency equations are derived for the symmetric and the antisymmetric modes of vibration. They are solved numerically on a computer by the bisection method for the frequency parameter. The values of the frequency parameter for the first four modes are presented. Typical mode shapes are also presented.

Item Type: Journal Article
Related URLs:
Additional Information: Copy right of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Date Deposited: 14 May 2010 05:05
Last Modified: 19 Sep 2010 06:06
URI: http://eprints.library.iisc.ernet.in/id/eprint/27736

Actions (login required)

View Item View Item